T Nation

Test Flu...Perhaps...Blood Test


#1

ive read a couple of threads on this now...my cycle was originally planed out to be a compound called sustaplex 325 mgs 1 cc e3d...eq 250...1 cc e3d.and tamoxifen..after 1 shot...i noticed myself sweating perfusley, mild fever and the sweats...mind you each shot is extremely painful...1st week on shot in my glute...this monday my shoulder..."i have to do my bi-tries workout i dont know how im going to get through it..."also i had to take a manditory blood screen...my test levels went from 600 to 1600 in one shot! this compound is powerful and i had to tell my doc the truth...he said use 1/2 a cc each shot, once a week...what i would like to know is what would you guys do? this is only my second cycle ever and i never had these side effects before...


#2

A medical doctor is not a bodybuilder - to take his advice in steroid use for bodybuilding purposes is like taking your governments health organization advice on RDA for nutrients.. and calories - sorely lacking.

You are naive as all hell, and i am tired of helping people like you. You should not be shooting shit if you 1) don't know what to do when it goes wrong 2) don't have the correct ancillary drugs to avoid the side effects and 3) clearly have no idea how much to use - asking the doctor is (quite funny, but also) fucking ridiculous.

Normally i try as hard as possible to save the feelings of the most stupid of posters.. but i am sick of the BS here of late.

Did you really think your blood test wouldn't be affected by the intramuscular injection of a large dose of Testosterone? Did you really think that a doctor is insured if he recommends ANYTHING other than the bare minimum? Did you think you would be welcomed here like a hero returning from a battle? You are a joke.


#3

Test flu is not the flu, deal with it, or lower the dose until it goes away. I get it as well, but fortunately kind of like having a fever as I sleep well and feel relaxed. I have talked to my doctor about my usage as well, and while he is very ignorant on the subject you can at least try to get him to get you on regular blood tests.

No matter, I do agree with Brook - you need to know how to deal with this stuff before you start or you are just another statistic of an ignorant AAS user.


#4

i didnt need the mocking ,all i wanted to know is if your body gets used to it that is all...


#5

Since you could have done a serch with the words "test flu" and received an answer in no more than 15 minutes, the mocking is absolutely necessary.

It has become necessary because people seem to disregard the advice of "do a search" as often as possible. Maybe being 'mocked' will have a more lasting effect.


#6

I guess I'll try to answer from my limited knowledge. Yes a test 350 product will give painful
injections. There is a test 400 product that is excruciatingly painful. Alot of guys will dilute
these high mg/ml products with another lower dosed injecteble or something like grapeseed oil.

The
product you have is known as sustanon. Usually a mix of 4 or 5 testosterones with different esters
attached. These esters break off at differing intervals so over time the testosterone can be maintained
at somewhat stable bloodlevels.

The "fever" or heat is caused by the propinate ester and is the
first to let go. That is why most lifters inject propinate at frequent intervals. The condition
is known in bodybuiding circles as "prop fever" or "sustanon flu".


#7

Explain please.

I have used prop (2ml per shot) with no pain (or fever or flu or heat) other than the first shot in each site.


#8

Perhaps it is test flu. Sucks to be you! jk
On a serious note I've tried that same compound with no pain or flu like symptoms. I have friends who had the same sustaplex that experienced extreme burning pain while injecting.


#9

good steroids shouldnt leave you in severe pain,(even prop) or sustanon

I have used many versions of test and when you get good stuff its smooth as butter

you can just inject it and forget about it


#10

I agree with that Tyson.

The only steroids that sting at all should be water based - due to the particles.

Prop should not hurt whether UG or not..


#11

It's likely the BA content being too high. I believe I know of the stuff you are talking about and it is known to cause pain. A quick search in google would have told you this before you made your purchase. Oh well


#12

this week i cut the shots in half and did .5 cc mon and thursday...and i was ok...it wasnt the pain that i couldnt deal with...it was the shaking and sweating and fevers that i was concerned with...but thanks for your help guys....